Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Viramune Rash
Aug 6, 2008

What percentage of people get a rash when starting Viramune+Truvada? Does this usually happen within the first two weeks of starting and if it doesn't happen by then will it not occur?

Also, what percentage of people get elevated liver enzymes from Viramune+Truvada?

Thank You

Response from Dr. Henry

Rash from nevirapine is seen in about 15-20% usually in the first several weeks. The risk for hepatitis from nevirapine depends on gender and CD4 count with women with CD4 > 250 vs < 240 (11% vs 1%) having a higher rate then men with CD4 count > 400 vs < 400 (6.4 vs 2-3%). Rash or liver abnormalties from Truvada occurs rarely. KH



Previous
Running short
Next
high blood pressure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement